Advanced search

On the variability of the Brachmann-De Lange Syndrome in seven patients.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Leroy, Juliaan, J PERSIJN, V VANDEWEGHE, R VANHECKE, Ann Oostra, S DEBIE, and Margarita Craen. 1993. “On the Variability of the Brachmann-De Lange Syndrome in Seven Patients.” American Journal of Medical Genetics 47 (7): 983–991.
APA
Leroy, Juliaan, PERSIJN, J., VANDEWEGHE, V., VANHECKE, R., Oostra, A., DEBIE, S., & Craen, M. (1993). On the variability of the Brachmann-De Lange Syndrome in seven patients. AMERICAN JOURNAL OF MEDICAL GENETICS, 47(7), 983–991.
Vancouver
1.
Leroy J, PERSIJN J, VANDEWEGHE V, VANHECKE R, Oostra A, DEBIE S, et al. On the variability of the Brachmann-De Lange Syndrome in seven patients. AMERICAN JOURNAL OF MEDICAL GENETICS. 1993;47(7):983–91.
MLA
Leroy, Juliaan, J PERSIJN, V VANDEWEGHE, et al. “On the Variability of the Brachmann-De Lange Syndrome in Seven Patients.” AMERICAN JOURNAL OF MEDICAL GENETICS 47.7 (1993): 983–991. Print.
@article{203534,
  author       = {Leroy, Juliaan and PERSIJN, J and VANDEWEGHE, V and VANHECKE, R and Oostra, Ann and DEBIE, S and Craen, Margarita},
  issn         = {0148-7299},
  journal      = {AMERICAN JOURNAL OF MEDICAL GENETICS},
  language     = {eng},
  number       = {7},
  pages        = {983--991},
  title        = {On the variability of the Brachmann-De Lange Syndrome in seven patients.},
  volume       = {47},
  year         = {1993},
}